A Class of Multidimensional Periodic Splines.
Manuscripta mathematica, Tome 35 (1981), pp. 371-386
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MM2_1981__35_154802,
author = {Willi Freeden and Richard Reuter},
title = {A {Class} of {Multidimensional} {Periodic} {Splines.}},
journal = {Manuscripta mathematica},
pages = {371--386},
year = {1981},
volume = {35},
zbl = {0475.41011},
url = {http://geodesic.mathdoc.fr/item/MM2_1981__35_154802/}
}
Willi Freeden; Richard Reuter. A Class of Multidimensional Periodic Splines.. Manuscripta mathematica, Tome 35 (1981), pp. 371-386. http://geodesic.mathdoc.fr/item/MM2_1981__35_154802/